# SDR COMA0660556

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 18,444 hours, 17,007 cycles
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R311719
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET AT FS 484.00 RBL36 MARKED IS CRACKED.  REMOVED AND REPLACED ANGLE BRACKET CLIP IAW REO 601R-53-41-059.
